# SDR 60796

- Difficulty date: April 23, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N135YV
- Make and model: Beech 1900D
- Aircraft serial: UE135
- Aircraft time: 17,215 hours, 30,002 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WITH GEAR SELECTED DOWN LT DOWN AND LOCK INDICATOR DID NOT ILLUMINATE. EMERGENCY DECLARED GEAR PUMPED DOWN. AIRCRAFT LANDED WITH NO FURTHER INCIDENT. REPAIRED WIRE W/SPLICE IN LT NACELLE TB
